# SDR VNAA20250629032

- Difficulty date: June 29, 2025
- Submitted: June 29, 2025
- Operation: Air carrier
- Aircraft: N636NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15399
- Aircraft time: 13,627 hours, 14,209 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: SH690393317S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING-TO-FUSELAGE FAIRING SUPPORT AT FS 881 LH LOWER ANGLE IS CORRODED.   REMOVED DAMAGED LOWER ANGLE OF FAIRING SUPPORT AT FS 881, LH IAW CRJ900 SRM 51-42-006-001-001-A01. LOCATED AND DRILLED AND INSTALLED NEW SH690-39331-7S SUPPORT TO WEB AT FS 881, LH IAW CRJ900 SRM 51-42-06-001-001-A01.
